A Caltech Library Service

Items where Person is "Quispel-G-R-W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014
Number of items: 1.


Ormerod, Christopher M. and van der Kamp, Peter H. and Hietarinta, Jarmo et al. (2014) Twisted reductions of integrable lattice equations, and their Lax representations. Nonlinearity, 27 (6). pp. 1367-1390. ISSN 0951-7715.

This list was generated on Sun Aug 2 21:38:12 2020 PDT.